# SDR AALA202410112249

- Difficulty date: October 4, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 34,936 hours, 15,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FORWARD GALLEY FLOOR STRUCTURE INTERCOSTAL FROM BS 312 TO BS 328, LBL 33. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
